MathSciNet Relay Station
MathSciNet bibliographic data
MR2729045 (2011i:35222) 35Q53 (35B44 37K10)
Ni, Lidiao; Zhou, Yong Wave breaking and propagation speed for a class of nonlocal dispersive $\theta$-equations. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 592–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement